Collectanea Mathematica

Papers
(The median citation count of Collectanea Mathematica is 0. The table below lists those papers that are above that threshold based on CrossRef citation counts [max. 250 papers]. The publications cover those that have been published in the past four years, i.e., from 2021-03-01 to 2025-03-01.)
ArticleCitations
Lower bounds for the depth of the second power of edge ideals10
Attractor for minimal iterated function systems8
On modules whose dual is of finite Gorenstein dimension7
Maximal operators on hyperbolic triangles7
Quadric cones on the boundary of the Mori cone for very general blowups of the plane5
The normalized depth function of squarefree powers5
The b-Gelfand–Phillips property for locally convex spaces5
Spacelike mean curvature flow solitons, polynomial volume growth and stochastic completeness of spacelike hypersurfaces immersed into pp-vave spacetimes5
On the Lipschitz numerical index of Banach spaces4
Lefschetz properties for jacobian rings of cubic fourfolds and other Artinian algebras4
A model theory for operators associated with a domain related to $$\mu $$-synthesis4
Plethysms and operads4
Modular Frobenius pseudo-varieties4
Skew derivations of incidence algebras4
Indecomposability of derived categories for arbitrary schemes3
On Galois covers of a union of zappatic surfaces of type $$R_k$$3
The enumerative geometry of cubic hypersurfaces: point and line conditions3
Irreducible modules over the Lie conformal algebra $${\mathfrak {B}}(\alpha ,\beta ,p)$$2
Banach spaces which always produce octahedral spaces of operators2
Steady-state solutions for the Muskat problem2
A weak form of amenability of topological semigroups and its applications in ergodic and fixed point theories2
Fujita exponent on stratified Lie groups2
Correction to: Capacity and stability on some Cegrell classes of m − subharmonic functions2
Jacobian syzygies, Fitting ideals, and plane curves with maximal global Tjurina numbers2
Weighted estimates for the multilinear maximal operator2
Product formulas for multiple stochastic integrals associated with Lévy processes2
Fourier multipliers for Triebel–Lizorkin spaces on compact Lie groups1
Semiregular and strongly irregular boundary points for p-harmonic functions on unbounded sets in metric spaces1
Morse index bounds for minimal submanifolds1
A generalized Grobman–Hartman theorem for nonautonomous dynamics1
Blow-up algebras of secant varieties of rational normal scrolls1
Liouville type theorems for poly-harmonic Dirichlet problems of Hénon-Hardy type equations on a half space or a ball1
Morelli-Włodarczyk cobordism and examples of rooftop flips1
Hardy spaces associated to self-adjoint operators on general domains1
Weighted endpoint estimates for the composition of Calderón–Zygmund operators on spaces of homogeneous type1
Combinatorial mutations and block diagonal polytopes1
A study of $${\textrm{v}}$$-number for some monomial ideals1
Disjoint strong transitivity of composition operators1
Self-dual projective toric varieties and their ideals1
Examples of twice differentiable functions with continuous Laplacian and unbounded Hessian1
Positive Ricci curvature through Cheeger deformations1
Correction to: Powers of the vertex cover ideals (Collect. Math. 65 (2014) 169–181)1
Mixed inequalities for commutators with multilinear symbol1
Extensions of modulation-dilation Bessel Systems in $$L^2({\mathbb R}_+)$$1
Cofiniteness of local cohomology modules and subcategories of modules1
Generic identifiability of pairs of ternary forms1
Correction to: Left translates of a square integrable function on the Heisenberg group1
Capacity and stability on some Cegrell classes of $$m-$$subharmonic functions1
Gaussian maps for singular curves on Enriques surfaces1
Shimura subvarieties in the Prym locus of ramified Galois coverings1
Point line geometry in the tropical plane1
Polynomial growth of Betti sequences over local rings1
Tropically planar graphs1
A note on $$\ell ^2$$-linear independence of Gabor systems1
Stable set rings which are Gorenstein on the punctured spectrum1
Some refinements of the Fekete and Szegö inequalities for a class of holomorphic mappings associated with quasi-convex mappings1
Monomial ideals and the failure of the Strong Lefschetz property1
Generic finiteness of 3-canonical maps of varieties of Albanese fiber dimension one1
A Grayson-type theorem for star-shaped curves1
The inhomogeneous Cauchy-Riemann equation for weighted smooth vector-valued functions on strips with holes0
Lorentzian connections with parallel twistor-free torsion0
On the depth of simplicial affine semigroup rings0
Simon conjecture and the $$\text{ v }$$-number of monomial ideals0
Connecting ideals in evolution algebras with hereditary subsets of its associated graph0
New oscillation classes and two weight bump conditions for commutators0
Fano manifolds with big tangent bundle: a characterisation of $$V_5$$0
The moduli space of quasistable spin curves0
On the subcategories of n-torsionfree modules and related modules0
Gorenstein points in $${\mathbb {P}}^{3}$$ via Hadamard products of projective varieties0
On the Davis-Wielandt shell of an operator and the Davis-Wielandt index of a normed linear space0
Sharp weak type estimates for a family of Córdoba bases0
Bilinear pseudodifferential operators with symbol in $$BS_{1,1}^m$$ on Triebel–Lizorkin spaces with critical Sobolev index0
The edge ideals of $${{\textbf{t}}}$$-spread d-partite hypergraphs0
Elliptic curves, ACM bundles and Ulrich bundles on prime Fano threefolds0
Stability of standard Einstein metrics on homogeneous spaces of non-simple Lie groups0
Correction to: A new concept of smoothness in Orlicz spaces0
Cox rings of blow-ups of multiprojective spaces0
Stable trace ideals and applications0
Massey products and Fujita decomposition over higher dimensional base0
Existence results for a Kirchhoff-type equations involving the fractional $$p_{1}(x)$$ & $$p_{2}(x)$$-Laplace operator0
K-flatness in Grothendieck categories: application to quasi-coherent sheaves0
Ellipticity and the problem of iterates in Denjoy–Carleman classes0
A new concept of smoothness in Orlicz spaces0
Free decomposition spaces0
Necessary and sufficient condition for boundedness of translation operator in de Branges spaces0
Connected domination in graphs and v-numbers of binomial edge ideals0
Infinitely many positive energy solutions for semilinear Neumann equations with critical Sobolev exponent and concave-convex nonlinearity0
Invariant conformal Killing forms on almost abelian Lie groups0
Degree of the subspace variety0
The Picard index of a surface with torus action0
Some results concerning ideal and classical uniform integrability and mean convergence0
On reduction numbers and Castelnuovo–Mumford regularity of blowup rings and modules0
Continuity of the Perron–Bremermann envelope of plurisubharmonic functions0
Correction to: Characteristic polyhedra of singularities without completion: part II0
Note on: “Sparse domination results for compactness on weighted spaces”0
Maximal function characterization of Hardy spaces related to Laguerre polynomial expansions0
On a class of Burch ideals and a conjecture of Huneke and Wiegand0
Structure of the Lipschitz free p-spaces $${\mathcal{F}}_p({\mathbb{Z}}^d)$$ and $${\mathcal{F}}_p({\mathbb{R}}^d)$$ for $$0<p\le 1$$0
Affine semigroups of maximal projective dimension0
Equilibrium measures on trees0
A note on inverse semirings with bi-derivations0
On the Hilbert function of a finite scheme contained in a quadric surface0
Sparse domination results for compactness on weighted spaces0
Disjoint hypercyclic and supercyclic composition operators on discrete weighted Banach spaces0
Concerning P-frames and the Artin–Rees property0
A note on fractional type integrals associated to operators0
Refined two weight estimates for the Bergman projection0
A characterization of the algebraic degree in semidefinite programming0
Duality theory for generalized summing linear operators0
Vertex decomposability, shellability and Cohen–Macaulayness of graphs upon graph operations0
Convex hulls of surfaces in fourspace0
The symmetrization map and $$\Gamma$$-contractions0
The factorization problem for Jordan algebras: applications0
On the boundedness of generalized integration operators on Hardy spaces0
On Rees algebras of linearly presented ideals and modules0
The close relation between border and Pommaret marked bases0
Kato–Ponce inequality with $$A_{\vec P}$$ weights0
A note on extrapolation of compactness0
Intersection graph of idealizations0
Homotopy theory of monoid actions via group actions and an Elmendorf style theorem0
Collineation varieties of tensors0
On weighted compactness of commutators of square function and semi-group maximal function associated to Schrödinger operators0
Smooth tropical complete intersection curves of genus 3 in $$\mathbb {R}^3$$0
On a regularity-conjecture of generalized binomial edge ideals0
Bad projections of the PSD cone0
Multi-Rees algebras of strongly stable ideals0
Irreversibility of structure tensors of modules0
Fuglede’s theorem in generalized Orlicz–Sobolev spaces0
Commuting Toeplitz and small Hankel operators on the Bergman space0
Sumsets and Veronese varieties0
Equigenerated Gorenstein ideals of codimension three0
Rigid Gorenstein toric Fano varieties arising from directed graphs0
On the interior Bernoulli free boundary problem for the fractional Laplacian on an interval0
Identifiability and singular locus of secant varieties to Grassmannians0
Gorenstein modules and dimension over large families of infinite groups0
Nash blowups of toric varieties in prime characteristic0
Local structure of the Teichmüller and the Riemann moduli stacks0
On the Hilbert functions of the elements of the Terracini loci of the Veronese varieties0
Some remarks on the geometry of the tautological model0
Halfspace type theorems for self-shrinkers in arbitrary codimension0
Characterizing rational homogeneous spaces via $${{\mathbb {C}}}^*$$-actions0
On a p(x)-biharmonic Kirchhoff type problem with indefinite weight and no flux boundary condition0
Hilbert series of symplectic quotients by the 2-torus0
New insights on slant submanifolds in almost Hermitian geometry0
Betti numbers of the conormal module of licci rings0
Restricted secant varieties of Grassmannians0
Generalized Cesàro operators in weighted Banach spaces of analytic functions with sup-norms0
A note on the BMO and Calderón–Zygmund estimate0
Smooth determinantal varieties and critical loci in multiview geometry0
Oscillations on one dimensional time dependent center manifolds: algebraic curves approach0
A weak version of the Mond conjecture0
Correction: Kato–Ponce inequality with $$A_{\vec P}$$AP→ weights0
The adjoint of an operator on a Banach space0
0.21216297149658